# SDR FDEA200912074365

- Difficulty date: December 7, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141W5131
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 365-418 RBL 45 CORRODED.  REMOVED CORROSION ORIG MATERIAL 0.080 REMOVED 0.018.  FOUND OUT OF LIMITS IAW SRM  53-00-52, FIG 101 DETAIL VIII.  REMOVED SEAT TRACK IAW SRM 51-40-02.   INSTALLED NEW SEAT TRACK SUPPORT AT STA 365-418, RBL 45 IAW SRM 51-40-02.  MAJOR REPAIR.
